Browse Title Index

The AJOL site is currently undergoing a major upgrade, and there will temporarily be some restrictions to the available functionality.
-- Users will not be able to register or log in during this period.
-- Full text (PDF) downloads of Open Access journal articles will be available as always.
-- Full text (PDF) downloads of subscription based journal articles will NOT be available
We apologise for any inconvenience caused. Please check back soon, as we will revert to usual policy as soon as possible.

Issue Title
Vol 19 (2011) 100 Years of Superconductivity: The Past, The Present And The Future Quest for a Generalized Theory Abstract
Godfrey E Akpojotor
Vol 19 (2011) 3-D Spatial Analysis of Deformation at Ikpoba Dam From GPS Data Abstract
JO Ehiorobo, R Ehigiator-Irughe
Vol 19 (2011) 3Department of Mathematics and Statistics, The Polytechnic, Ibadan Abstract
OA Ajala, O Adeyemo, O Adebimpe, AA Araromi
Vol 10 (2006) A 2-dimensional finite element simulation of cooling in castings Abstract
JA Akpobi, I A Lawani
Vol 9 (2005) A 5-step maximal order method for direct solution of second order Ordinary Differential Equations Abstract
SJ Kayode, D O Awoyemi
Vol 15 (2009) A bagging approach to network intrusion detection Abstract
Adebayo O Adetunmbi
Vol 19 (2011) A bi-diagonal method for finding the determinant of a matrix Abstract
Abdulhadi Aminu, Abdulkadir Datti
Vol 12 (2008) A Chebyshev-collation approach for a continuous formulation of hybrid methods for initial value problems in ordinary differential equations Abstract
RB Adeniyi, MO Alabi, RO Folaranmi
Vol 18 (2011) A Class of Convergent Rational Runge-Kutta Schemes for solution Of Ordinary Differential Equations (ODEs) Abstract
PO Babatola
Vol 12 (2008) A class of stiffly stable hybrid second derivative continuous linear multistep methods for stiff IVPs in ODEs Abstract
RI Okuonghae, MNO Ikhile
Vol 12 (2008) A comparative study of two different embedding funcitons Abstract
SO Azi, E Aghemenloh, JOA Idiodi
Vol 17 (2010) A Comparative Study on Lognormal and Gamma Distributions for Life and Reliability of Kamag Machine Abstract
CE Obianadil, JI Mbegbu
Vol 12 (2008) A constrained optimal stochastic production planning model Abstract
AC Okoroafor, GU Achi
Vol 14 (2009) A continuous-time control model on production planning network Abstract
DEA Omorogbe, MIU Okunsebor
Vol 16 (2010) A Cost Control Policy for Material Requirements Planning and Procurements. Abstract
KJ Bassey, FB Adebola, CN Okoro
Vol 9 (2005) A cubic interpolation algorithm for solving non-linear equations Abstract
PU Ohirhian
Vol 14 (2009) A derivative and integral characterization of real-valued convex functions of single variable through the geometric chord property Abstract
PE Ezimadu, JN Igabari
Vol 18 (2011) A Deterministic Approach to Noise Attenuation in Oil and Gas Seismic Data Acquisition Abstract
EC Obinabo, EN Anukwu
Vol 17 (2010) A Differential Equation for Downhill Compressible Flow in Pipes and Its Solution Abstract
PU Ohirhian, BU Anyata
Vol 8 (2004) A discretized algorithm for the solution of a constrained, continuous quadratic control problem Abstract
S A Olorunsola, O Olotu
Vol 20 (2012) A Factorial Study of Electricity Supply in Nigeria Abstract
AC Igboanugo, EO Popoola, GC Ovuworie
Vol 20, No 1 (2012) A Factorial Study of Electricity Supply in Nigeria Abstract
AC Igboanugo, EO Popoola, GC Ovuworie
Vol 10 (2006) A family of block methods for special second order initial value problems [I.V.Ps]. Abstract
VA Aladeselu
Vol 16 (2010) A Fast Algorithm for Generating Permutation Distribution of Ranks in a K-Sample Experiment. Abstract
F Ewere, SM Ogbonmwan
Vol 19 (2011) A Fifth Order Hybrid Linear Multistep method For the Direct Solution Of ym = f (x, y) Abstract
Umaru Mohammed
Vol 16 (2010) A Flow Formula For Submerged Rectangular Weirs Abstract
CS Okoli
Vol 15 (2009) A flow in a trough: An integral equations formulation Abstract
PB Shola
Vol 18 (2011) A Formula for the Coefficient of Thermal Expansion of Crude Oils Abstract
PU Ohirhian
Vol 16 (2010) A Four-Step Block Hybrid Adams-Moulton Methods For The Solution of First Order Initial Value Problems In ODEs Abstract
YA Yahaya, AM Sokoto
Vol 9 (2005) A fourth order exponentially-fitted multiderivative method for Stiff initial value problems Abstract
FO Otunta, CE Abhulimen
Vol 11 (2007) A free-boundary value problem related to auto ignition of combustible fluid in insulation materials. Abstract
AO Popoola, R O Ayeni
Vol 10 (2006) A generalised interpolating post–processing method for integral equation Abstract
V U Aihie
Vol 16 (2010) A Generalised Mixed Boundary Value Problem For A Cylinder Under Anti- Plane Strain Abstract
MO Oyesanya, JE Okeke
Vol 11 (2007) A Genetic algorithm for evaluating the zeros (roots) of polynomial functions, optimizing and solving n-dimensional systems of equations Abstract
JA Akpobi, ED Akpobi
Vol 12 (2008) A geoelectrical investigation for ground water at Ivorri-Irri in Isoko Local Government area of Delta state Abstract
EE Aigbekaen, F Ighrakpata
Vol 12 (2008) A geophysical study of structural foundations in Omolayo area, Ibadan, Nigeria Abstract
VC Ozebo, OO Odusote, G Omisore, AI Ibiyemi
Vol 12 (2008) A heat model for temperature distribution in a laptop computer Abstract
FK Gbaorun, B Ikyo
Vol 19 (2011) A Key Generation Model for Improving the Security of Cryptographic Keys Abstract
Annie O Egwali
Vol 19 (2011) A Linear Multistep Method with Continuous coefficients for Solving First Order Ordinary Differential Equation (ODE) Abstract
Umaru Mohammed
Vol 30 (2015) A Line-Tau Collocation Method for Partial Differential Equations Abstract
TA Biala, RB Adeniyi
Vol 19 (2011) A Mathematical Model and Simulation of Lime Shaft Kilns Abstract
RO Olayiwola
Vol 10 (2006) A mathematical model for Lassa fever Abstract
D Okuonghae, R Okuonghae
Vol 14 (2009) A mathematical model for malaria treating both sensitive and resistant strains in a multigroup population Abstract
S Aneke
Vol 14 (2009) A mathematical model for predicting earthquake occurrence Abstract
MO Oyesanya, OC Collins
Vol 30 (2015) A Mathematical Model for the Comparative Study of the Blast Response of Aluminium and Steel Panels Abstract
MH Oladeinde, E Nwankwo, SO Osuji, E Osamor
Vol 18 (2011) A Mathematical Model for the Interception of a Moving Target Abstract
VA Iheagwam, CA Nse, DE Mbonu
Vol 11 (2007) A mathematical model for the interception of a moving target: contribution to optimal controllability theory Abstract
A E Eyo
Vol 30 (2015) A Mathematical Model for the Prediction of Injectivity Decline Abstract
IO Odeh, PU Giegbefumwen
Vol 17 (2010) A Mathematical Model Of Ageing In Man Due To Gene Loss Abstract
GCE Mbah, BA Ngwu
Vol 14 (2009) A mathematical model of combustion kinetics of municipal solid waste (MSW) Abstract
RO Olayiwola, M Jiya, YM Aiyesimi
1 - 50 of 985 Items 1 2 3 4 5 6 7 8 9 10 > >> 

ISSN: 1116-4336
AJOL African Journals Online